MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT SWISHACTIVE IMPLANT 4.8MMD 8MML; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT SWISHACTIVE IMPLANT 4.8MMD 8MML; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 944808
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Granuloma (1876); Failure of Implant (1924)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration with granulated tissue found around implant and biomechanical overload described.

Brand Name
SWISHACTIVE IMPLANT 4.8MMD 8MML
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
sergio alvarado
3050 east hillcrest drive
thousand oaks 91362
805778
MDR Report Key18153139
Report Number3001617766-2023-005087
Device Sequence Number18140641
Product Code DZE
UDI-Device Identifier10841307106715
UDI-Public(01)10841307106715(10)152179(17)241019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Catalogue Number944808
Device Lot Number152179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient Weight190 KG